# SDR CA130219002

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 23,377 hours
- Engine: Ge CF348C5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Condition: Leaking
- Location: Hyd System
- Part time: 10,418 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THROUGH 10,000 FT, THE NR 2 EDP HYDRAULIC PUMP CAUTION BEGAN CYCLING.  NR 2 HYDRAULIC SYS PRESSURE WAS RESTORED WITH THE 2B ACMP HOWEVER THE FLUID QTY DROPPED TO 5 PERCENT AT WHICH POINT NR 2 HYDRAULIC SERVICES WERE LOST. THE NR 2 EDP WAS FOUND LEAKING AND WAS REMOVED, THE BLANKING PLATE KIT INSTALLED AND PUMP DEFERRED IAW THE MEL.  SUBSEQUENTLY THE NR 2 EDP HAS BEEN REPLACED WITH NO FURTHER ISSUES. EDP PN 66190-05, SN K0953.
